RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 2, Pages 337–344 (Mi tvp2706)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Quaternion-valued Gaussian random variables

N. N. Vakhania, G. Z. Chelidze

Muskhelishvili Institute of Computational Mathematics

DOI: https://doi.org/10.4213/tvp2706

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:2, 363–369

Bibliographic databases:

Received: 04.03.2009

Citation: N. N. Vakhania, G. Z. Chelidze, “Quaternion-valued Gaussian random variables”, Teor. Veroyatnost. i Primenen., 54:2 (2009), 337–344; Theory Probab. Appl., 54:2 (2010), 363–369

Citation in format AMSBIB
\Bibitem{VakChe09}
\by N.~N.~Vakhania, G.~Z.~Chelidze
\paper Quaternion-valued Gaussian random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 2
\pages 337--344
\mathnet{http://mi.mathnet.ru/tvp2706}
\crossref{https://doi.org/10.4213/tvp2706}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2761558}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 2
\pages 363--369
\crossref{https://doi.org/10.1137/S0040585X97984176}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000278544500017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956513815}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2706
  • https://doi.org/10.4213/tvp2706
  • http://mi.mathnet.ru/eng/tvp/v54/i2/p337

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chelidze G., Vakhania N., “On a problem concerning quaternion valued Gaussian random variables”, Georgian Math. J., 17:4 (2010), 629–634  mathscinet  zmath  isi
    2. Navarro-Moreno J., Maria Fernandez-Alcala R., Carlos Ruiz-Molina J., “Semi-Widely Simulation and Estimation of Continuous-Time C-Eta-Proper Quaternion Random Signals”, IEEE Trans. Signal Process., 63:18 (2015), 4999–5012  crossref  mathscinet  adsnasa  isi
    3. Navarro-Moreno J., Carlos Ruiz-Molina J., “Semi-Widely Linear Estimation of C-Eta-Proper Quaternion Random Signal Vectors Under Gaussian and Stationary Conditions”, Signal Process., 119 (2016), 56–66  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:265
    Full text:5
    References:69

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017